Seizure precautions in elderly

Common Questions and Answers about Seizure precautions in elderly

seizure

Avatar f tn Reglan (metoclopromadine) is a very cheap medication, unfortunately, it is also metabolized in the kidneys, so a too high dose results in toxic levels in the blood. My husband and I discovered that completely bypassing the GI tract by using reglan injections worked much better in the end. Chica didn't get the extra pyramidal side effects (extreme restlessness, shaking and trembling) from the reglan injections that she got from the oral meds.
Avatar m tn All EKGs/blood tests done were normal (including thyroid). In spite of that, every 2-3 days I've been getting palpitations. They were usually around the 120-130 bpm mark, but the last 2 days I had two incidents where I had 150 bpm. I went to the ER to find again that all tests were normal. I was on Xanax for 3 days, but the incident I mentioned that happened yesterday was just 30 mins after taking the Xanax.
Avatar n tn First I would like to know who perscribed Ativan to you for depression. And why they have kept you on if for "years." Ativan is NOT an antidepressant and has no affinity for that disorder. It's a short acting benzodiazipine. (Antianxiety) The main uses for Ativan are anxiety, irritability in psychiatric or organic disorders, preoperatively, insomnia, and as an adjunct in endoscopic procedures.
Avatar m tn I know it's given to elderly patients in nursing homes to help them function. You only take a little and just when you wake up in the morning and only once.
Avatar n tn Do you take any prescription medicines? Have you thought about the changes in your hormones? I would schedule an appointment with my PCP and GYN docs and get a thorough examination. Do you have any chest pain? BP in women is known to increase around your age, I think. Your BP is fine now, but, like you, I think it jumped too high, too quickly. Check the symptoms of renal artery stenosis, and adrenal gland tumor. See if you can relate any of the symptoms to yours.
Avatar n tn Within each category the following adverse reactions are listed in order of decreasing severity. Included in the listing are a few adverse reactions which have not been reported with this specific drug. However, pharmacological similarities among the tricyclic antidepressant drugs require that each of the reactions be considered when amitriptyline is administered.
Avatar f tn most heavy drinkers are deficient in magnesium...
Avatar m tn He has been in perfect health but just out of the blue had a grand mal seizure. I took him to the veterinary hospital as it was in the evening and he had two more there. Within 24 hours they got me in to see a neurologist and now he's being treated for a bad case of Valley Fever. He drinks a ton and eats more, but my biggest concern is his lethargy and lack of coordination. It takes him so much effort to get up, particularly the hind legs; it's so sad to watch.
1075731 tn?1286890975 I'm not an adicit (I took everything as prescribed by my Dr), so I don't go to NA or AA, but I did attend a few meetings while I was in recovery aGood luck and keep fighting this **** every day!!! PS - I'm suing my Doctor and writing the AMA to toughin regulations on this.
Avatar f tn I have been strange tightening sensations in this area and not sure what is going on. My doc just thinks it is allergies but I think it is a spasm or some sort?
Avatar n tn She nurses a little during the day still but mostly at night because she sleeps in the same bed with me. She uses it to go back to sleep when she wakes up and to fall asleep in the first place. I don't think that it is the chicken anymore because it seems like that would keep her sick all day and not just at night. Thanks for any help you can give.
Avatar n tn Thats whats wrong with most dr's atleast in my experience in that they don't think outside the box enough possibly because this is what they learned. I think I/we can guess or prognose just as well or better than they can at times particularly if we know something about health and or ourselves and our own health. Never be afraid to speak up because I feel strongly that digestive tract problems are real and translate into other real nasty symptoms like this.
Avatar n tn ) This is usually a feeling of lightheadedness and a drop in blood pressure. I can usually avoid the seizure by putting my head between my legs to get more blood to my brain. I have read that others have had a diagnosis of GAD (generalized anxiety disorder) and IBS (irritable bowel syndrome) related to these events. I have been diagnosed with both in the past. I am sure that this is vasovagal fainting associated with valsalva.
Avatar n tn In the next day or two can everyone check in how they're doing? It's helpful to all of us to see how this is all going. Thanks!
Avatar n tn My wife thinks that I'm making things worse by turning all the clocks in the house (the ones that chime) off in order to avoid knowing the time so I don't panic by learning that I have ONLY a few hours left before I have to get up and get ready for work. Again, she thinks I am creating a great deal of anxiety for myself. Yes, I have a sleep study two years ago. I did not experience the tremor that night.
Avatar n tn I am kind of in the same boat. My last menstral cycle was in September .. and it is now Nov. 25 and still nothing. I feel pregnant, but I just took a blood test yesterday and it came up negative. How odd huh? I don't know what to do about it. I know that I am pregnant and definitely feel it. I have had one prior pregnancy, and hope this is another one. Can blood tests be wrong ?